# SDR DALA2022061704248

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 28,110 hours, 3,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 CREW REST EMERGENCY LIGHT LOCATION 901. CORRECTIVE ACTION: FOUND AND SECURED CREW REST AREA EMERGENCY LIGHT COVER. (2280677)
